# SDR REXA200900123

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 12,788 hours, 10,692 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT 10,000 FT 100 FPM THRUST IDLE 250 KTS A/C ROLLED TO LEFT WITH AUTOPILOT ENGAGED A/P DISCONNECTED AND A/C STARTED ROLLING LEFT TO RIGHT AND YAWING LOSS OF CONTROL INCIDENT LASTED 30 SEC, NO MSG OR INDICATIONS.  FELT LIKE A/C WAS STALLING.
